# SDR UPS02438685

- Difficulty date: May 31, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - CTR SECTION RT CLOSURE PANEL FOUND CRACKED AT BS 1245 RBL 75 WL 185.  CTR SECTION RT CLOSURE PANEL REPLACED AS PER EO B747-5310-2758-E APPENDIX E & F.
